Two theorems about quadratic nonassociative algebras

P.J. Albada, van

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    No abstract.
    Original languageEnglish
    Pages (from-to)319-321
    JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
    Volume61
    Issue number3
    Publication statusPublished - 1958

    Fingerprint

    Dive into the research topics of 'Two theorems about quadratic nonassociative algebras'. Together they form a unique fingerprint.

    Cite this